• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6744
School of Physics
  Title:   Bohmian Quantum Gravity in the Linear Field Approximation
  Author(s): 
1.  A. Shojai
2.  F. Shojai
  Status:   Published
  Journal: Physica Scripta
  No.:  96
  Vol.:  68
  Year:  2003
  Pages:   207-212
  Supported by:  IPM
  Abstract:
In this paper we have applied Bohmian quantum theory to the linear field approximation of gravity and present a self-consistent quantum gravity theory in the linear field approximation. The theory is then applied to some specific problems, the Newtonian limit, and the static spherically symmetric solution. Some observable effects of the theory are investigated.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right